# SDR NWAA071595501

- Difficulty date: April 13, 2007
- Submitted: April 27, 2007
- Operation: Air carrier
- Aircraft: N501US
- Make and model: Boeing 757251
- Aircraft serial: 23190
- Aircraft time: 70,948 hours, 29,512 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin Panel
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING "M" CHECK, FOUND CRACK IN 2 PYLON RT SKIN PANEL LIGHTING HOLE AT NAC STA 133.  REPAIRED PER EA 55-208817.
